# SDR DALA1315900683

- Difficulty date: June 8, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 DOOR AFT FRAME BS 1681.8.  COMPLIED WITH EA 06-465922-03 AD REV B, OPN 0201 ME02, TEE CLIPS REPLACED AT SAT HMV VISIT ON E801.
